# SDR DLL16950399

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corrosion
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LT MLG RETRACT ACTUATOR FITTING HOLES 1, 2, 3, 4, 5, AND 6 FOUND TO HAVE CORROSION.   REAMED HOLES 1 THROUGH 6 TO REMOVE CORROSION, AND INSTALLED BUSHINGS PER SRM 57-14-00 PGS 819 AND 820.
